# SDR UIEA2021083001907

- Difficulty date: August 28, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Condition: Faulted
- Location: Scavange System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU INOP ( AUXILIARY POWER UNIT (APU), ER OPERATIONS NOT ALLOWED (NOTIFY DISPATCH) R60 )( REPLACE LUBE GEN SCAVAGE FILTER IAW AMM 49-27-03. APU START ON FIRST TIME. THIS CLEARS THIS DMI 152620.  MCC NOTIFIED. )
